# SDR 00FDEA00455

- Difficulty date: July 11, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47820
- Aircraft time: 64,587 hours, 16,154 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Corroded
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMP DOOR NR 115AZ FOUND CORRODED INTERIOR.  *S/D*  REMOVED AND REPLACED PER DRAWING NR ACA 3777, MM 52-41-01-2.
